# SDR GTIA000096

- Difficulty date: February 9, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 17 - 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLB - EMERGENCY FLOOR LIGHTS INOPERATIVE ROWS 17-21.  REPLACED MISSING LENS AND BULB, REPAIRED BROKEN WIRES.  OPS CHECK GOOD IAW MM 33-53-00.  (M)
